# SDR A6WA201543005

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 28,110 hours, 27,246 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4015, APU FAILED TO START.  INLET DOOR WENT TO MID-POSITION THEN CLOSED, NO ROTATION, SMOKE EXITING INLET DOOR.
